# SDR DALA2025033102362

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 32,769 hours, 3,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 45GHJ MISSING AT SEAT. REPLACED LT + HARNESS AT SEAT 45GHJ PER A350 AMM 33-51. CHECKS GOOD. (LP# 7179164)
